# SDR 95ZZZX951

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9166U
- Make and model: Cessna 150M
- Aircraft serial: 15078117
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 04140451
- Condition: Corroded
- Location: Center Seat
- Part time: 3,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, SIGNS OF CORROSION WERE NOTICED AT THE BASE OF THE CENTER SEAT BELT ATTACH BRACKET.  UPON REMOVAL OF BRACKET, FOUND BOTH THE BOTTOM OF THE BRACKET AND THE ALUMINUM STRUCTURE HAD EXTENSIVE AMOUNTS OF CORROSION. THIS CORROSION IS A RESULT OF A STEEL BRACKET FASTENED DIRECTLY TO THE ALUMINUM STRUCTURE.  WITH THE ADDITION OF MOISTURE IN THE AREA, THE CORROSION INTENSIFIES.  THIS BRACKET SHOULD BE REMOVED, CORROSION TREATED, THE BRACKET PAINTED AND RE-INSTALLED.  RE-INSPECTION AT 100-HOUR INTERVALS IS SUGGESTED.
